MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Model Number 789789789
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn¿t found any other complaint on lot 9888960.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Event or Problem Description
According to the available information, presence of hair was in the sterile packaging.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn¿t found any other complaint on lot 9888960.On february 24, 2025, we informed our hungarian site about the issue.An investigation was performed which conclude: potential root cause was an accidentally issue contamination done during packaging step or raw material was arrived contaminated.Operators have not detected the hair then the product have packaged and shipped out to the market.All involved employees have been informed from this issue, they will focus to filter out the hair infected pouches all the time at production order starting to avoid reoccurrence claims in the future.Without sample we cannot observe the defect and determine at which stage the contamination occurred.Checking the quality databases revealed no anomaly in connection with the described defect.
 
Event or Problem Description

Brand Name
X-FLOW PROSTATECTOMY CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21496953
Report Number9610711-2025-00042
Device Sequence Number7158561
Product Code EZL
UDI-Device Identifier03600040144312
UDI-Public3600040144312
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number789789789
Device Catalogue NumberAB6320
Device Lot Number9888960_AB63201002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown